MathSciNet Relay Station
MathSciNet bibliographic data
MR797065 (86h:35123) 35Q20 (35L67)
Pego, Robert L. Remarks on the stability of shock profiles for conservation laws with dissipation. Trans. Amer. Math. Soc. 291 (1985), no. 1, 353–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement